Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Red patches on arms, near chest area. Left eye swollen. Allergic reaction? Possible treatment?

I have discovered red patches on my arms and near the side of chest area. I talked to m. Pharmist they thinks its an allergic reaction . So I took bendayl last nite to help it and I m using an anti itch cream. I woke up with my left eye a Little swollen as well..I put ice on it. It didn t help what do I do about my eye and skin? And if I m allergic I dnt kno what I am allergic to bcuz these patches I get them when I m hot sometimes and they don t go away from a week or so
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

Probably you are suffering from urticaria.

It is characterised by red raised itchy rashes on body.

It is a type of allergic reaction.

You may require treatment with oral anti histamines.

Topical steroids will also give some relief.

Please meet a dermatologist for exact treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor